MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet

Philips Medical Systems Nederland B.V. Ingenia; Full-body MRI system, superconducting magnet
Model Number Ingenia Elition X
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that a patient experienced a burn.During the exam, the patient pressed the nurse call light.A partially completed heating questionnaire indicated that the patient had an abdominal burn that did not require medical intervention, and the patient was expected to fully recover.However, no further details about the burn were provided.Due to insufficient information, serious injury cannot be ruled out.Therefore, we have decided to report this event out of an abundance of caution.
 
Additional Manufacturer Narrative
Philips has started an investigation, a follow up report will be submitted once the investigation has been completed.

Brand Name
Ingenia
Common Device Name
Full-body MRI system, superconducting magnet
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
luis casillas lc
222 jacobs street
cambridge, MA 02141
MDR Report Key50159655
Report Number3042177665-2026-000126
Device Sequence Number9278345
Product Code LNH
UDI-Device Identifier00884838108608
UDI-Public(01)00884838108608
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIngenia Elition X
Device Catalogue Number782136
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight166 LB